# SDR WX0A2022021674000

- Difficulty date: February 4, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N244NV
- Make and model: Airbus A320-214
- Aircraft serial: 1430
- Aircraft time: 51,974 hours, 37,018 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NRC 7000-0007: ON L1 DOOR, CONNECTOR FOR SLIDE ARMED LIGHT (1WN1) FOUND CORRODED AND DAMAGED. / SCANNED AAR TR-016 ADDITIONAL WORK SHEET AWS-1 FOR ALLEGIANT RECORDS RETENTION."
